Authors: Ikodinović, Nebojša
Rašković, Miodrag 
Marković, Zoran 
Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some applications of probabilistic first-order logics
First page: 25
Last page: 26
Conference: 4th international conference Logic and Applications LAP 2015, Dubrovnik, Croatia, September 21 - 25, 2015, 25-26, 2015
Issue Date: 2015
Rank: M34

Show full item record

Page view(s)

25
checked on Apr 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.